# SDR NSVA2009044

- Difficulty date: October 8, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 38,163 hours, 45,274 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Smoke
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, TOWER INFORMED CREW OF SMOKE COMING FROM THE MAIN GEAR AREA.  AIRCRAFT TAXIED TO GATE AFTER CREW CONFIRMED OTHER TIRES ARE GOOD.  MAINTENANCE ARRIVED AND REMOVED AND REPLACED 2 MAIN TIRES, BRAKE AND WHEEL TRANSDUCER.
